# SDR CA140916004

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,127 hours
- Engine: Ge CF348E5A1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Broken
- Part time: 21,414 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THIS AIRCRAFT HAS HAD NUMEROUS REPORTS OF WING ANTI-ICE LEAK FROM THE LTSLAT 2 SENSOR CAUSING MANY OPERATIONAL INTERRUPTIONS AND DELAYS. ALL THE RECOMMENDED TROUBLESHOOTING WAS CARRIED OUT IAW THE FAULT ISOLATION MANUAL (FIM) WITHOUT ANY SUCCESS. BECAUSE THE MEL THAT CAN BE USED IS RESTRICTED TO NON-ICING CONDITIONS, MOST OF THE TIME THE AIRCRAFT WAS ESSENTIALLY GROUNDED. WHILE CHECKING ALL THE HIDDEN WIRING CONNECTIONS IN DETAIL WE FOUND THAT CONNECTOR J1157 PIN 70 WIRE WAS BROKEN OFF IN THE SOCKET. THE WIRE 201-00500-24BL WAS RECRIMPED AND INSTALLED IAW SWPM 20-21-20 AND 20-41-10. OPERATIONAL CHECKS WERE CARRIED OUT AFTER IAW AMM 30-11-001/500 AND CHECKED SERVICEABLE.
